# SDR CA971106004

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Diamon DA20-A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Hose
- Part number: FP160B01BXXC0360
- Condition: Bent
- Location: Fuel Pump Swage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BRACKET AT ENGINE DRIVEN PUMP OF FUEL SUPPLY LINE FOUND BENT AND WILL NOT FIT THE AIRCRAFT.  SUBMITTER SCRAPPED HOSES.
